The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
46 Posts
Discussion Starter · #1 ·
Hi

I've lost about 5kgs in the last two or three weeks but I'm eating ALL the time and have to eat far more than I used to to keep my energy levels up. Also I've noticed that my heart rate is much higher than it used to be (85 at rest, used to be 50-55 before I was diagnosed). I'm taking plaquenil and 50mg ametriptelene at night. Do you think it could be the drugs? My thyroid tests have been fine.
Thanks very much for any advice you can give me.
Best wishes,
Meriel
 

·
Administrator
Joined
·
10,193 Posts
Hi Meriel,

The normal adult resting heart rate is between 60 to 100 so you are still within the normal range. If it continues to go higher you should contact your doctor.

The Amitriptyline might be making you hungry. My daughter had the same problem when she was taking it.

Take care,
Lazylegs
 

·
Registered
Joined
·
376 Posts
Have you been checked for diabetes? I lost 50 lbs within a few months and contributed it to the methotrexate I was taking at the time. I didn't get diagnosed for a few months. Once I was diagnosed, I had all the classic symptoms but contributed it all to the different medications I was taking. Are you taking prednisone by any chance? That's what caused it for me.

Good luck and I really hope it's nothing.

Annette
 
1 - 3 of 3 Posts
Top